Login      Sign Up

Diarrhea



Related Terms: Irritable Bowel Syndrome, Pantoprazole, Headache, Probiotics, Vomiting, Diarrhea Treatment, Oral Rehydration Salts

Recently Answered Questions


Watery Diarrhea - Not Always Due to Food Poisoning

Article Overview: Exocrine Pancreatic Insufficiency (EPI) is one of the serious reasons for watery diarrhea.  Read Article »
Dr. Muhammad M. Hanif Md.
Internal Medicine Physician

A person having watery diarrhea may think it is simply a tummy flu. But things can be even more serious than just a gastrointestinal tract infection. Exocrine Pancreatic Insufficiency (EPI) means indigestion of food caused by the lack of digestive enzymes that normally are produced by the pancreas. ...  Read Article »
 
Query: Hello doctor, I am a type 2 diabetic, and today I had a low blood sugar episode. I woke up from a nap and my blood sugar had dropped to 80. My fasting blood sugar is usually around 110. After I ate something and started feeling better, I had bad diarrhea. Is it somehow linked to my low blood sugar? ...  Read Full »
Dr. Saravan Pramod Settipalli
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concern about sugar levels. As you mentioned that you were diagnosed as having type 2 diabetes, could you specify for how long you have been having it? Please get your diabetes medications rechecked if you have not done so rec...  Read Full »
 

Antibiotic-Associated Diarrhea (AAD)

Article Overview: Antibiotics cause diarrhea due to infection by antibiotic-resistant pathogens such as Staphylococcus aureus, Clostridium difficile, Candida albicans, Salmonella, Clostridium perfringens type A, Klebsiella oxytoca, etc. CDAD (Clostridium difficile-associated disease) is responsible for 15 to 25 % of cases of AAD.  Read Article »
Dr. Geethu Thomas
Medical Gastroenterologist

The consequences of long-term antibiotic administration are diarrhea, antibiotic resistance, impaired immunity, increased cost of treatment, organ failures and deaths and reduction in beneficial phytoestrogens. Antibiotic-associated diarrhea (AAD) is unexplained diarrhea associated with the use of ...  Read Article »
 
Query: Hi doctor, Three days back, I had food for dinner. The food was spicy. Next day, in the morning, I vomited it completely. I suffer from diarrhea for the past two days, and I feel tired. Please suggest me.  Read Full »
Dr. Shaieka Islam Deeba
General Practitioner

Answer: Hi, Welcome to icliniq.com. You are suffering from acute gastroenteritis. As you are feeling tired, you must take ORS (oral rehydration solution) after passing of each stool. Otherwise, you would become dehydrated. Take plenty of water and ORS. Avoid taking spicy foods. Avoid eating foods from out...  Read Full »
 
Query: Hello doctor,From a few days, I have been experiencing a strong stomachache. The pain was mild but now it kind of hurts even when I am moving. It is not super painful but I am concerned because I also started having diarrhea since yesterday evening. The whole stomach aches when I cough. I do not hav...  Read Full »
Dr. Mahmoud Ahmed Abelrahman Abouibrahim
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Most probably you have traveler's diarrhea caused by bacteria called E. coli. I suggest Ciprofloxacin 500 mg tablet twice for one week (after consulting your treating physician). Drink plenty of fluids. Imodium 4 mg after each diarrhea (not to exceed three tabl...  Read Full »
 
Query: Hello doctor, A few days back, I ate lots of green chili pakoras with green chutney. I am not really used to such pakoras but, I ended up eating them anyway. From the next day, I started feeling a burning sensation inside the stomach and, then started the loose motions. I have been to the loo nea...  Read Full »
Dr. Saravan Pramod Settipalli
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I read your query and understood your concern. Your symptoms are suggestive of indigestion and acute gastritis, which causes a constant discomfort or a burning sensation in your stomach. The duration of diarrhea can vary. Once the underlying cause is tre...  Read Full »
 
Query: Hello doctor, I am experiencing diarrhea, weakness, fever, and headaches. Whenever I drink or eat anything, I have loose motions. I feel this is a heat stroke. Can you please help?  Read Full »
Dr. Sujata Ganguly
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. This looks like a case of acute gastroenteritis. A few other information will be helpful. Your age? How long have you been having these symptoms? Any vomiting? Any other pre-existing illness or medications? Did you eat anything from outside? Were you exposed to the sun f...  Read Full »
 
Query: Hi doctor, I am suffering from diarrhea and vomiting. I feel nauseated while eating. My BP is on the lower side, 95/60 mmHg. I did not take any medicine, just having salt water with lemon.  Read Full »
Dr. Eriol Braholli
General Surgeon

Answer: Hi, Welcome to icliniq.com. It is obvious that you have a condition called gastroenteritis. It is usually caused by viral infections, but even bacterial ones and alimentary intoxications can cause it. You have low blood pressure due to liquid loss through diarrhea and vomiting. You can rehydrate you...  Read Full »
 
Query: Hi doctor, My baby is 6 months old. For the past couple of days, he is suffering from diarrhea (watery stools and green type stools) five to seven times a day. His gums are also hard and red, may be teething. Currently he is on antibiotics, multivitamins and some medicines for diarrhea. I would b...  Read Full »
Dr. Neeru Bharadwaj
Homeopathic Physician

Answer: Hello, Welcome to icliniq.com. By reading your query, it is clear that the baby is suffering from diarrhea due to dentition only. I would advise you to stop antibiotics as it is not necessary to the baby now. Please give him homeopathic medicine Chamomilla 30c potency only two drops in little water ...  Read Full »
 
Query: Hi doctor, I am an 18 year old female. I have been having problems with my digestion and intestines since two years. I get real bad diarrhea attacks and it usually happens in the summer, especially when there is a breeze or wind. So, I always have to cover up my belly and wear lots of clothes in th...  Read Full »
Dr. Sunil Sekhri
General Practitioner

Answer: Hello, Welcome to icliniq.com. Most diarrhea are viral in origin and do not require any treatment except for ORS (oral rehydration solution). But, to rule out bacterial infection, get your stool tested for three consecutive days when you have diarrhea and send me the reports. Also, note any relat...  Read Full »
 


{{item.dr_name}}
{{item.sp}}  

 
 

Do you have a question on Diarrhea? We have medical experts to help you right away.

Ask a Doctor Online Now!